# SDR ANCF200700022

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 70,275 hours, 16,180 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Unknown
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORT  EICAS MSG LE SLAT DISAGREE DISPLAYED LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1. BOTH FLAP POINTERS WERE ON .5.  IAW AMM 27-81-24 PG 401 TO 420 IN RT WING OB SLAT , ONE TORQUE TUBE WAS REPLACED P/N ON AND OFF  256T2800-105
